The Bott obstruction to the existence of nice polarizations

Research output: Contribution to journalArticlepeer-review


In this note, we prove and discuss the following theorem: if the symplectic or almost symplectic manifold M admits a nice polarization F with dim {Mathematical expression}, we must have ChernqM=0 and PontqM=0, for q>2n-k, and, in particular, the Euler class of M vanishes.

Original languageEnglish
Pages (from-to)231-238
Number of pages8
JournalMonatshefte fur Mathematik
Issue number3
StatePublished - Sep 1981

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The Bott obstruction to the existence of nice polarizations'. Together they form a unique fingerprint.

Cite this